# SDR HALA2019061000286

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 27,753 hours, 65,178 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Eec
- Part number: 114E7842G120
- Part serial: LHBR0453
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 355 hours, 796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ENG L SYS FAIL ENROUTE FOLLOWED BY REV L FAULT.  PERFORMED EEC1 RTS TEST. TEST FAILED. EEC BOX FAULT. REMOVED & REPLACED EEC1 PER AMM 73-21-01. RTS TEST PASSED. PERFORMED FUNCTIONAL CHECK OK L REV PER AMM 78-30-00-720-801. OPS NORMAL. OK FOR SVC.
